# SDR DALA2023010308527

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE ANGLE LOCATED FR12 BTW -Y81 TO -Y1584 AT FWD GALLEY AREA.   AS PER A320 FAM AMM 70-52-00-250-001-A CRACK INDICATION NOT FOUND.
